Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 357, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 31, 2016, 4:06 PM CDT for Simpson County, Smith County, Mississippi. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2016, 4:06 PM CDT (21:06 UTC)
- Expired
- Jul 31, 2016, 4:46 PM CDT
- In force
- 40 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Simpson County, MS, Smith County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 39 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.1 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 166 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 1292 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
895
WUUS54 KJAN 312106
SVRJAN
MSC127-129-312200-
/O.NEW.KJAN.SV.W.0357.160731T2106Z-160731T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
406 PM CDT SUN JUL 31 2016
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN SIMPSON COUNTY IN CENTRAL MISSISSIPPI...
NORTHWESTERN SMITH COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 500 PM CDT
* AT 405 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BURNS...OR
15 MILES SOUTH OF MORTON...MOVING SOUTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
BURNS AROUND 415 PM CDT.
WHITE OAK AROUND 420 PM CDT.
RALEIGH AROUND 500 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
POLKVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3202 8942 3197 8972 3205 8974 3205 8973
3222 8973 3223 8970 3222 8955
TIME...MOT...LOC 2105Z 336DEG 9KT 3214 8961
HAIL...1.00IN
WIND...60MPH
$$
DC2 follow-up statements
577
WWUS54 KJAN 312135
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
435 PM CDT SUN JUL 31 2016
MSC127-312144-
/O.CAN.KJAN.SV.W.0357.000000T0000Z-160731T2200Z/
SIMPSON MS-
435 PM CDT SUN JUL 31 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SIMPSON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3205 8966 3205 8973 3222 8973 3222 8955
3209 8947 3208 8946
TIME...MOT...LOC 2134Z 336DEG 8KT 3211 8961
$$
MSC129-312200-
/O.CON.KJAN.SV.W.0357.000000T0000Z-160731T2200Z/
SMITH MS-
435 PM CDT SUN JUL 31 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHWESTERN SMITH COUNTY...
AT 434 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BURNS...OR 17
MILES SOUTH OF MORTON...MOVING SOUTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN SMITH COUNTY...INCLUDING THE FOLLOWING LOCATIONS:
POLKVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3205 8966 3205 8973 3222 8973 3222 8955
3209 8947 3208 8946
TIME...MOT...LOC 2134Z 336DEG 8KT 3211 8961
HAIL...1.00IN
WIND...60MPH
$$
DC764
WWUS54 KJAN 312146
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
446 PM CDT SUN JUL 31 2016
MSC129-312155-
/O.CAN.KJAN.SV.W.0357.000000T0000Z-160731T2200Z/
SMITH MS-
446 PM CDT SUN JUL 31 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SMITH COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3205 8966 3205 8973 3222 8973 3222 8955
3209 8947 3208 8946
TIME...MOT...LOC 2143Z 336DEG 9KT 3208 8960
$$
DCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 10:25 AM CDT, 5 hours 41 minutes earlier.
Area forecast discussion, Jul 31, 10:25 AM CDT, 5 hours 41 minutes before
Area Forecast Discussion...Update National Weather Service Jackson MS 1025 AM CDT SUN JUL 31 2016 .UPDATE...The thunderstorm cluster (MCS) that moved into western portions of the region late yesterday evening (and then dissipated over the heart of our forecast area late last night) will continue to have a residual impact on our weather today. The MCV (remnant circulation) association with this cluster appears to now be moving east into Alabama, and subsidence in the wake of the feature will probably help stabilize many eastern portions of MS well into the afternoon. Elsewhere, a loose conglomeration of convection has been festering around the northwestern periphery of the region and there may be just enough instability and shear to evolve this into a thunderstorm cluster dropping south through central and western zones through the afternoon. However, confidence in that evolution is not high because influence of northern stream (and associated shear ingredient) is decreasing and should continue to do so gradually over the next 24 hours. But, regardless of that potential northern development, expect a residual boundary stretching latitudinally across southern zones to trigger 40 to 50 percent coverage of showers and storms there as we go into the afternoon. Right now we are thinking much less evening convection around today than was the case yesterday, once again owing to less influence from mentioned trough. Of course we will be monitoring closely for any changes in this somewhat chaotic convective environment. Fortunately, assessment of wet microburst potential off of area morning soundings reveals no enhanced risk for severe activity although there will certainly be enough instability to make it hard to rule out a stray strong to locally severe storm. /BB/ && .AVIATION...All TAF sites are VFR this morning and this will continue into the afternoon hours. Scattered SHRA/TSRA will develop after 18-19Z, and this will bring brief lowering of flight conditions to MVFR/IFR to affected sites. The thunderstorms will dissipate by 01-02z this evening. Patchy MVFR/IFR conditions will be possible once again early on Monday./15/ && .PREV DISCUSSION... /issued 333 AM CDT SUN JUL 31 2016/ SHORT TERM...Today through Monday night...Local radars are indicating the MCS, that moved into the area during the late evening, has just about devolved into a remnant MCV over central portions of MS this morning. Those that saw the rain have cooled into the lower 70s, while elsewhere mid to upper 70s were common. The mid/upper level ridge that has been persistent over the southern CONUS will begin building over the northern Gulf of Mexico this morning and drifting to the northwest tonight into Monday morning. Despite the proximity of the ridge and feeble lapse rates, scattered showers and thunderstorms still look like a good bet this afternoon as the airmass remains very moist (PWs ~ 2 inches). Northern areas should have the best chances for convection this afternoon as those areas remain exposed to the westerlies and have slightly better lapse rates that far away from the ridge. By Monday, the high center will have settled over the ArkLaTex region putting the CWA on the eastern periphery and into more of a mid level northerly flow regime. PWs remain around 2 inches and with weak shortwaves embedded in the flow, expect scattered afternoon convection to once again dot the landscape. With the moist airmass and warming daytime temperatures, heat indices in the lower 100s should be common today and near 105 by Monday. The one respite that we will have both today and Monday will be the afternoon convection. This may keep the high heat indices rather brief./26/ LONG TERM...Tuesday through Saturday...The presence of ridging aloft will subtly increase across the region throughout the course of the long term period. At the surface, high pressure will remain wedged into the forecast area front the east. This will result in weak southerly flow and a continued humid airmass over the CWA. Each afternoon, highs will warm into the middle 90s. This, combined with dew points in the low and middle 70s, will yield afternoon heat indices in the 100-107 range through a good portion of the period. This looks to especially be the case across the Delta, where the issuance of a Heat Advisory could be needed before all is said and done. Lows each night will fall into the middle 70s. Isolated to scattered showers and thunderstorms will be possible each afternoon. This convection will quickly dissipate around sunset each evening as daytime heating gradually wanes. /19/ AVIATION...MVFR visibilities in fog will give way to VFR conditions by 31/14Z. Scattered SHRA/TSRA developing after 31/18Z will mostly affect the vicinity of most TAF locations. However, those TAF sites that are impacted by TSRA will see brief lowerings of flight conditions to IFR. The convective potential will remain until 01/02Z./26/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 93 74 93 75 / 33 24 43 24 Meridian 96 75 96 75 / 31 27 51 35 Vicksburg 94 75 94 76 / 35 19 34 23 Hattiesburg 93 75 93 75 / 48 23 42 24 Natchez 93 74 93 74 / 48 16 41 28 Greenville 93 75 94 75 / 29 21 26 16 Greenwood 92 74 93 74 / 32 21 34 17 && .JAN Watches/Warnings/Advisories... MS...None. LA...None. AR...None. && BB/15/26/19
Hazardous weather outlook, Jul 31, 2:16 PM CDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 216 PM CDT SUN JUL 31 2016 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 011930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 216 PM CDT SUN JUL 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI... SOUTHEAST MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY EXCESSIVE HEAT THREAT...LIMITED TIMING...MONDAY MAXIMUM HEAT INDEX VALUES NEAR 105 DEGREES ARE POSSIBLE FOR THE ENTIRE OUTLOOK AREA ON MONDAY, FROM LATE MORNING INTO THE AFTERNOON HOURS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE HEAT WILL CONTINUE THROUGH AT LEAST MIDWEEK, AND HEAT ADVISORIES MAY EVENTUALLY BE NECESSARY FOR PORTIONS OF THE OUTLOOK AREA. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. 15 && ...HAZARD LEGEND... *EXCESSIVE HEAT* EXTREME...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES FOR 3 OR MORE DAYS IN A ROW AND/OR AIR TEMPERATURES GREATER THAN 107 DEGREES. SIGNIFICANT...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES AND/OR AIR TEMPERATURES GREATER THAN 105 DEGREES. ELEVATED...MAXIMUM HEAT INDEX 105 TO 110 DEGREES AND/OR AIR TEMPERATURES GREATER THAN 103 DEGREES. LIMITED...MAXIMUM HEAT INDEX NEAR 105 DEGREES AND/OR AIR TEMPERATURES 100 TO 103 DEGREES. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jul 31, 1:37 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 137 PM CDT SUN JUL 31 2016 MSZ054-311900- COPIAH MS- 137 PM CDT SUN JUL 31 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN COPIAH COUNTY UNTIL 200 PM CDT... AT 136 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR BARLOW...OR 11 MILES WEST OF HAZLEHURST...MOVING EAST AT 10 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... GLANCY AROUND 200 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3180 9073 3195 9063 3190 9045 3170 9056 TIME...MOT...LOC 1836Z 292DEG 10KT 3183 9059 DC
Special weather statement, Jul 31, 2:51 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
251 PM CDT SUN JUL 31 2016
MSZ072-073-312030-
MARION MS-LAMAR MS-
251 PM CDT SUN JUL 31 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LAMAR AND SOUTHERN
MARION COUNTIES UNTIL 330 PM CDT...
AT 250 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER PINEBUR...OR 7 MILES NORTHEAST OF SANDY HOOK...MOVING SOUTHEAST
AT 10 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
PINEBUR AROUND 255 PM CDT.
SANDY HOOK AROUND 310 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3102 8984 3107 8984 3108 8987 3126 8998
3134 8965 3100 8958 3100 8983
TIME...MOT...LOC 1950Z 326DEG 9KT 3113 8973
DCSpecial weather statement, Jul 31, 3:04 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 304 PM CDT SUN JUL 31 2016 MSZ048-312045- HINDS MS- 304 PM CDT SUN JUL 31 2016 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HINDS COUNTY UNTIL 345 PM CDT... AT 304 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR CLINTON...MOVING SOUTHEAST AT 10 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... JACKSON AROUND 335 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3237 9050 3243 9033 3227 9020 3217 9041 TIME...MOT...LOC 2004Z 326DEG 8KT 3230 9036 DC
Special weather statement, Jul 31, 3:21 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
321 PM CDT SUN JUL 31 2016
MSZ055-056-065-312100-
SIMPSON MS-SMITH MS-COVINGTON MS-
321 PM CDT SUN JUL 31 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN COVINGTON...
SOUTHEASTERN SIMPSON AND SOUTHWESTERN SMITH COUNTIES UNTIL 400 PM
CDT...
AT 320 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR MOUNT OLIVE...OR NEAR MAGEE...MOVING SOUTH AT 10 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
MOUNT OLIVE AROUND 350 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MIZE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3177 8976 3178 8978 3192 8978 3192 8952
3173 8952 3173 8976
TIME...MOT...LOC 2020Z 000DEG 7KT 3182 8965
DCLocal storm report, Jul 31, 4:05 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
405 PM CDT SUN JUL 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG 4 WSW MADISON 32.43N 90.17W
07/31/2016 MADISON MS PUBLIC
TREE DOWN ACROSS OLD AGENCY ROAD.
&&
TWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 8:37 PM CDT | Special Weather Statement | JAN | Bolivar | 23 min |
| Jul 30, 8:48 PM CDT | Special Weather Statement | JAN | Bolivar | 27 min |
| Jul 30, 8:57 PM CDT | Special Weather Statement | JAN | Sunflower | 33 min |
| Jul 30, 9:17 PM CDT | Special Weather Statement | JAN | Leflore, Sunflower | 28 min |
| Jul 30, 10:30 PM CDT | Special Weather Statement | JAN | Claiborne, Warren | 45 min |
| Jul 30, 11:12 PM CDT | Special Weather Statement | JAN | Hinds, Rankin | 48 min |
| Jul 31, 1:37 PM CDT | Special Weather Statement | JAN | Copiah | 23 min |
| Jul 31, 2:51 PM CDT | Special Weather Statement | JAN | Marion | 39 min |
| Jul 31, 3:04 PM CDT | Special Weather Statement | JAN | Hinds | 41 min |
| Jul 31, 3:21 PM CDT | Special Weather Statement | JAN | Covington | 39 min |
| Jul 31, 4:19 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 41 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.